# SDR UALA2011071703626

- Difficulty date: July 15, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 61,428 hours, 22,635 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N5246U8
- Condition: Corroded
- Location: Bs 1640 Rbl 55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BS 1640 RBL 55.  MAJOR REPAIR ACCOMPLISHED:  3 AREAS HAD 100 PERCENT MATERIAL LOSS AFTER BLENDING IAW SRM.  REMOVED CORRODED INTERCOSTAL.  LOCATED AND DRILLED HOLES ON NEW INTERCOSTAL IAW SRM.  INSTALLED NEW INTERCOSTAL IAW SRM 51-40-02.
